Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NickyP

Acutane And Little Blister Tip Things

Hey everyone, love some comments/feedback on this - I have been on Acctuane now for about 8 weeks and for the last four weeks, I get these quite odd like burns/eczema (little circles) there red and painful and hurt quite a lot.

Has anyone ever had anything similar to this and if so do you know what it is? Cheers

Share this post


Link to post
Share on other sites

Got the same yes. It started on the back of my hands, but I think moisturizing too care of that.

However right now I feel 'burned' in many places; forearms, calves, back, etc. I guess moisturizing could help, I just need to find something big and cheap though

Share this post


Link to post
Share on other sites

Yup, had that. On my face mainly, like little eczema dots that once you scratch the dry skin off its like raw red skin EWWwww

Anyways, there was this cream i used called Psorzema Cream by derma-e that totally fixed it and i still use it now i luuvvv it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×